No ads code found with this name

I've Been On Espride for 3 Months but I Stop Menstruating and I Started Headache for a Long Time. Is This Bad

0 vote

i feel as i have mingraine headache now. and i'm worried about stoping my periods. i have chorea that why i'm on espiride.

1 Answer

0 vote

As presented by the Malahyde Information Systems, there is no indication that the stopping of your menstruation and frequent headache is caused by Espride.  You may want to consult your OB Gyne for these symptoms to see whether what caused your menstrual change.  

Taking Espride has its side effects but that does not include headache and the change in a woman’s menstrual behavior.  Side effects that are known to occur when taking the medicine is sleep disturbances, agitation and overstimulation. There were also reports that some had hypertension, impotence, mass gain, galactorrhoea, amenorrhea, fatigue, and gynaecomastia in which case a liver function test should be done.

Others may experience adverse effects such as constipation, urinary retention and mydriasis.  Some will experience dry mouth, nasal congestion, blurred vision, insomnia, depression, and convulsions.  Tachycardia, postural hypotension, miosis, cardiac arrhythmias, electrocardiographic changes, and inhibition of ejaculation are also possible adverse effects that one may experience

Just make sure that you don’t confuse headache with any other symptoms such as nausea or blurring of vision.  If you are not really sure of what you are feeling then the best thing for you to do is to consult a doctor so you can be given the proper diagnosis and the corresponding medication or treatment that you must take.

Your answer

Privacy: Your email address will only be used for sending these notifications.
To avoid this verification in future, please log in or register.
...